Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Pueblo, CO

June 4, 2013Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 4, 2013, 4:12 PM MDT for Baca County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2013, 4:12 PM MDT (22:12 UTC)
Expired
Jun 4, 2013, 5:00 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:51 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WUUS55 KPUB 042212
SVRPUB
COC009-042300-
/O.NEW.KPUB.SV.W.0010.130604T2212Z-130604T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT TUE JUN 4 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 500 PM MDT

* AT 408 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
  PRITCHETT...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 10269 3726 10247 3701 10291 3717 10307
TIME...MOT...LOC 2212Z 232DEG 28KT 3716 10290

HAIL...1.00IN
WIND...60MPH

$$

PJC
2 follow-up statements
771 
WWUS55 KPUB 042216
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT TUE JUN 4 2013

COC009-042300-
/O.CON.KPUB.SV.W.0010.000000T0000Z-130604T2300Z/
BACA CO-
416 PM MDT TUE JUN 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BACA
COUNTY UNTIL 500 PM MDT...

AT 412 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
PRITCHETT...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3720 10303 3748 10269 3726 10247 3703 10288
TIME...MOT...LOC 2216Z 232DEG 28KT 3718 10287

HAIL...1.00IN
WIND...60MPH

$$

PJC
612 
WWUS55 KPUB 042229
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT TUE JUN 4 2013

COC009-042238-
/O.CAN.KPUB.SV.W.0010.000000T0000Z-130604T2300Z/
BACA CO-
429 PM MDT TUE JUN 4 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BACA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3720 10303 3748 10269 3726 10247 3703 10288
TIME...MOT...LOC 2228Z 232DEG 28KT 3723 10277

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:55 PM MDT, 17 minutes earlier.

Area forecast discussion, Jun 4, 3:55 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE JUN 4 2013

.UPDATE...
ISSUED AT 354 PM MDT TUE JUN 4 2013

UPDATED FOR SVR WATCH 276. NOTE THAT WHILE THIS IS A
SVR WATCH...THERE IS STILL THE LOW CHANCE OF A BRIEF TORNADO
OR TWO ESPECIALLY FOR THE WATCH AREA THROUGH EARLY EVE...UNTIL
UPSCALE CONSOLIDATION OCCURS INTO KS THIS EVE. ROSE

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 233 PM MDT TUE JUN 4 2013

...SEVERE WEATHER POSSIBLE FOR THE PLAINS THIS AFTERNOON AND
EVENING...

CURRENTLY...DEWPOINTS HOLDING IN THE 40S OVER THE I-25 CORRIDOR AND
SOME 50S NR THE KS BORDER. THIS IS YIELDING CAPE OF 1000-2000 J/KG
FOR THE PLAINS...WITH BULK SHEARS CURRENTLY 40-50 KTS. STORMS ARE
RAPIDLY BUILDING OVR THE MTS AS A SHORTWAVE IS NOW MOVING INTO SW WY.
CONTINUED UPSLOPE WILL MAINTAIN THE HIGHER DEWS THRU THIS EVE.
EXPECT SCT TS TO CONTINUE SHIFTING TO THE E...HITTING THE I-25
CORRIDOR AROUND 22-23Z. THESE STORMS COULD BE ON THE STRONG
SIDE...BUT THE SVR THREAT WILL INCREASE AS STORMS MOVE INTO THE
BETTER CAPE ENVIRONMENT FROM KLHX EWD...IN THE 00-03Z TIME FRAME.
BROKEN MULTICELL SEGMENTS AND A FEW SUPERCELLS ARE EXPECTED...WITH
THE THREAT OF HAIL TO GOLF BALL SIZE AND A LOW CHANCE OF A BRIEF
TORNADO OR TWO. THIS ACTIVITY WILL CONTINUE TO MOVE E INTO KS AFTER
DARK.

SECONDARY ROUND OF PRECIP WILL BEGIN LATER TONIGHT AS CONVECTION TO
OUR N CONSOLIDATES AND SPREADS S AND E INTO OUR CWA. WILL SEE SOME
WIDESPREAD SHOWER ACTIVITY OR LIGHT RAIN FOR THE EARLY MORNING
HOURS...ESPECIALLY OVER THE ERN PLAINS. COULD ALSO SEE SOME EMBEDDED
TS IN THIS COMPLEX. THAT WILL SHIFT S AND E WED MORNING...AND COULD
SEE A BRIEF PERIOD OF CLEARING IN THE LATE MORNING OR EARLY
AFTERNOON...BEFORE ANOTHER ROUND OF SCT SHOWERS AND TS BUILDS WED
AFTERNOON. A COUPLE AFTERNOON STORMS COULD BE ON THE STRONG
SIDE...PARTICULARLY OVER THE RATON MESA IN THE LATE AFTERNOON...BUT
OVERALL IT WILL BE TOO COOL AND STABLE FOR WIDESPREAD TS TOMORROW.
TEMPS NOT LIKELY TO GET OUT OF THE 60S IN THE AFTERNOON FOR MUCH OF
THE PLAINS. WARM SPOT SHOULD END UP IN THE SAN LUIS VALLEY WITH KALS
AND VCNTY RISING INTO THE MID OR EVEN UPPER 70S. ROSE

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 233 PM MDT TUE JUN 4 2013

NOT MUCH FORCING TO KEEP PRECIP GOING WED NIGHT...SO WILL END
-SHRA/-TSRA FAIRLY QUICKLY DURING THE EVENING MOST AREAS...THOUGH
A FEW SHOWERS COULD LINGER NEAR THE NM BORDER THROUGH THE NIGHT.
ON THU...NORTHWEST FLOW ALOFT PLUS WEAK RESIDUAL
MOISTURE/INSTABILITY OVER THE MOUNTAINS SHOULD PRODUCE AT LEAST
ISOLATED AFTERNOON/EVENING TSRA ALONG AND WEST OF I-25...THOUGH
RAINFALL AMOUNTS WILL BE FAIRLY LIGHT. MAX TEMPS THU AFTERNOON
SHOULD BEGIN TO WARM WITH MORE SUN...THOUGH READINGS MAY STILL END
UP SLIGHTLY LOWER THAN SEASONAL AVERAGES. VERY SIMILAR SET-UP ON
FRI...WITH WEAK MOUNTAIN INSTABILITY PRODUCING A FEW TSRA IN THE
AFTERNOON...WHICH DRIFT SE ONTO THE PLAINS BY EVENING. MAX TEMPS
CONTINUE TO WARM AS 700 MB TEMPS RECOVER. WAVE MOVING THROUGH THE
NORTHERN PLAINS WILL SPREAD DRY AND WARMER SOUTHWEST FLOW OVER THE
AREA SAT...FOLLOWED BY A WEAK AND MAINLY DRY COLD FRONT SAT NIGHT.
RIDGE THEN REBUILDS EARLY NEXT WEEK WITH A RETURN TO HOTTER AND
DRIER CONDITIONS MON/TUE. SUPPOSE SOME HIGH BASED WEAK MTN
CONVECTION IS POSSIBLE FROM SAT INTO TUE...THOUGH MEANINGFUL
RAINFALL LOOKS UNLIKELY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 233 PM MDT TUE JUN 4 2013

MAIN CONCERN WILL BE A ROUND OF TS FOR KCOS AND KPUB THIS
AFTERNOON...IN THE 22-24Z TIME FRAME. A COUPLE OF THESE STORMS COULD
BE ON THE STRONG SIDE WITH SOME SMALL GR. LARGER GR TO 2 INCHES AND
STRONGER WINDS POSSIBLE OVER THE PLAINS FROM KLIC TO KLHX EWD.
AS STORMS MOVE E INTO KS TONIGHT...CONCERN WILL SHIFT TO SOME LOW
CIGS ACCOMPANYING LIGHT RA TONIGHT FOR THE PLAINS. CIGS COULD DROP
TO IFR BUT WILL KEEP THINGS MVFR FOR NOW IN THE TAFS. WILL SEE
THINGS IMPROVE BY MID TO LATE MORNING WED...BUT COULD SEE ANOTHER
ROUND OF TS BY LATE WED AFTERNOON FOR KCOS AND KPUB. ASIDE FROM SOME
ISOLD-SCT TS VC KALS THIS AFTERNOON AND EVE...KALS SHOULD STAY
PROBLEM FREE THRU TOMORROW. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ROSE
SHORT TERM...ROSE
LONG TERM...PETERSEN
AVIATION...ROSE
Hazardous weather outlook, Jun 4, 12:40 PM MDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1240 PM MDT TUE JUN 4 2013

COZ058>089-093>099-051845-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1240 PM MDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEASTERN
COLORADO PLAINS FROM LATER THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER
PORTIONS OF KIOWA...PROWERS...BACA...BENT...CROWLEY...OTERO AND
EASTERN LAS ANIMAS COUNTIES.

INCREASING WIND SHEAR AND ATMOSPHERIC MOISTURE INTERACTING WITH AN
UNSTABLE ATMOSPHERE WILL BE CAPABLE OF PRODUCING AN ENVIRONMENT
FAVORABLE FOR THE DEVELOPMENT OF A FEW SUPERCELL THUNDERSTORMS.
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WINDS AND POSSIBLY A TORNADO.  IN
ADDITION...THE POSSIBILITY EXISTS THAT STRONG THUNDERSTORMS WILL
ALSO DEVELOP OVER PORTIONS OF EL PASO COUNTY AS WELL AS AREAS
ADJACENT TO THE SOUTHEASTERN COLORADO PLAINS.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED
OVER THE WALDO CANYON BURN SCAR FROM THIS AFTERNOON INTO TONIGHT.
IF A STRONG STORM DEVELOPS AND IMPACTS THE WALDO CANYON BURN
SCAR...THEN THERE WILL BE THE POTENTIAL FOR FLASH FLOODING IN AND
NEAR THE WALDO CANYON BURN SCAR.

ELSEWHERE...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
TODAY AND TONIGHT. THE PRIMARY THREATS ASSOCIATED WITH THIS
ACTIVITY WILL BE LOCALIZED WIND GUSTS GENERALLY UNDER 50
MPH...LIGHTNING AND LOCALIZED HAIL GENERALLY UNDER THE SIZE OF
PENNIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NUMEROUS SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL BE
DECREASING ACROSS THE PLAINS WEDNESDAY MORNING. ANOTHER ROUND OF
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
MOUNTAINS DURING THE AFTERNOON. THUNDERSTORMS WILL BE MOST
NUMEROUS ACROSS THE SOUTHEAST MOUNTAINS WHERE THE MAIN STORM
THREATS WILL BE BRIEF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND
LIGHTNING. ACROSS THE REMAINDER OF THE MOUNTAINS AND
VALLEYS...ERRATIC GUSTY WINDS UP TO 50 MPH...LIGHTNING...AND BRIEF
LIGHT TO MODERATE RAINFALL WILL BE POSSIBLE WITH MORE ISOLATED
THUNDERSTORM ACTIVITY.

ON THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE MORE
CONFINED TO THE MOUNTAINS AND VALLEYS WITH GUSTY WINDS...SMALL
HAIL...AND LIGHTNING THE PRIMARY THREATS.

FRIDAY...ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS CAN
BE EXPECTED...WITH THE POTENTIAL FOR ONE OR TWO STRONG
THUNDERSTORMS ALONG A DRY LINE ACROSS THE FAR SOUTHEAST PLAINS
DURING THE AFTERNOON AND EVENING.

MORE ISOLATED THUNDERSTORMS CAN BE EXPECTED FOR SATURDAY THROUGH
MONDAY AS DRIER AIR MOVES INTO THE REGION. THESE WILL BE MORE
CONFINED TO THE MOUNTAIN AREAS WITH GUSTY WINDS...BRIEF LIGHT TO
MODERATE RAINFALL...AND LIGHTNING THE PRIMARY STORM THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FROM THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER PORTIONS
OF KIOWA...PROWERS...BACA...BENT...CROWLEY...OTERO AND EASTERN LAS
ANIMAS COUNTIES AFTER 2 PM MDT.

44/10

In the hours before

Special weather statement, Jun 4, 2:23 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
223 PM MDT TUE JUN 4 2013

COZ081-084-085-042045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-
223 PM MDT TUE JUN 4 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...   THIS
INCLUDES...THE WALDO CANYON BURN SCAR.

SHOWERS AND THUNDERSTORMS WILL PASS ACROSS THE NORTHERN END OF THE
BURN SCAR NEAR 2:30PM MDT. ACCUMULATIONS WILL BE 2 TENTHS OF AN INCH
OR LESS. WE WILL CONTINUE TO MONITOR THE REGION AS SHOWERS AND
THUNDERSTORMS MAY BECOME MORE NUMEROUS THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
  CASCADE.
  WEST CENTRAL COLORADO SPRINGS.

PLEASE STAY TUNED TO NOAA WEATHER RADIO AND OUR WEBPAGE FOR THE
LATEST UPDATES.

PJC
Special weather statement, Jun 4, 3:14 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT TUE JUN 4 2013

COZ086-042145-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
314 PM MDT TUE JUN 4 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTH OF BLENDE...OR 23 MILES SOUTH OF
PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 30 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL
PUEBLO COUNTY.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

PJC
Special weather statement, Jun 4, 3:35 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT TUE JUN 4 2013

COZ086-089-093-042245-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-CROWLEY COUNTY-
LA JUNTA VICINITY/OTERO COUNTY-
INCLUDING THE CITIES OF...PUEBLO...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD
335 PM MDT TUE JUN 4 2013

OUTFLOW WINDS FROM THUNDERSTORMS OVER SOUTHERN PUEBLO COUNTY WILL
PRODUCE VERY GUSTY WINDS AND BLOWING DUST ACROSS MUCH OF PUEBLO
AND OTERO COUNTIES THROUGH 430 PM MDT. ERRATIC WINDS GUSTING TO
BETWEEN 50 AND 60 MPH ARE POSSIBLE...ALONG WITH AREAS OF REDUCED
VISIBILITY DUE TO BLOWING DUST. PERSONS TRAVELING ACROSS
SOUTHEASTERN COLORADO SHOULD BE ALERT TO RAPID CHANGES IN
VISIBILITY DUE TO BLOWING DUST.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:14 PM MDTSevere Thunderstorm WarningPUBBaca46 min
Jun 4, 3:17 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
Jun 4, 3:44 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jun 4, 4:24 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo51 min
Jun 4, 4:49 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero41 min
Jun 4, 5:24 PM MDTTornado WarningPUBBent, Las Animas, Otero36 min
Jun 4, 5:53 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.